Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4623
Title: A table for estimating the exponent in Lotka's law
Authors: ROUSSEAU, Ronald 
Issue Date: 1993
Source: Journal of documentation, 49(4), p.409 - 412
Document URI: http://hdl.handle.net/1942/4623
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

14
checked on May 15, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.